# SDR QXEA0001416

- Difficulty date: May 13, 2000
- Submitted: June 1, 2000
- Operation: Air carrier
- Aircraft: N498US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11181
- Aircraft time: 36,579 hours, 47,425 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- ONE DENT 2 INCHES LONG .035 DEEP 8 AFT FRAME 18075 ABOVE STRINGER 63.  THIS DENT IS OUT OF LIMITS ASPECT RATIO IS 14 MUST BE GREATER THAN 30.  REPAIRED IAW FOKKER SRM 53-02-02 FIGURE 1 AND 53-00-00.
